Exact upper bounds for the number of the polynomials with given discriminants

Bernik V, Budarina N, Götze F (2017)
LITHUANIAN MATHEMATICAL JOURNAL 57(3): 283-293.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
; ;
Abstract / Bemerkung
We generalize the result of Davenport on the sum of absolute values of discriminants of integer polynomials of degree three. For the first time, we find the exact upper bound for the number of polynomials with given discriminant in the class of cubic polynomials of bounded height for the whole interval of values of discriminants.
Erscheinungsjahr
Zeitschriftentitel
LITHUANIAN MATHEMATICAL JOURNAL
Band
57
Ausgabe
3
Seite(n)
283-293
ISSN
eISSN
PUB-ID

Zitieren

Bernik V, Budarina N, Götze F. Exact upper bounds for the number of the polynomials with given discriminants. LITHUANIAN MATHEMATICAL JOURNAL. 2017;57(3):283-293.
Bernik, V., Budarina, N., & Götze, F. (2017). Exact upper bounds for the number of the polynomials with given discriminants. LITHUANIAN MATHEMATICAL JOURNAL, 57(3), 283-293. doi:10.1007/s10986-017-9361-4
Bernik, V., Budarina, N., and Götze, F. (2017). Exact upper bounds for the number of the polynomials with given discriminants. LITHUANIAN MATHEMATICAL JOURNAL 57, 283-293.
Bernik, V., Budarina, N., & Götze, F., 2017. Exact upper bounds for the number of the polynomials with given discriminants. LITHUANIAN MATHEMATICAL JOURNAL, 57(3), p 283-293.
V. Bernik, N. Budarina, and F. Götze, “Exact upper bounds for the number of the polynomials with given discriminants”, LITHUANIAN MATHEMATICAL JOURNAL, vol. 57, 2017, pp. 283-293.
Bernik, V., Budarina, N., Götze, F.: Exact upper bounds for the number of the polynomials with given discriminants. LITHUANIAN MATHEMATICAL JOURNAL. 57, 283-293 (2017).
Bernik, Vasili, Budarina, Natalia, and Götze, Friedrich. “Exact upper bounds for the number of the polynomials with given discriminants”. LITHUANIAN MATHEMATICAL JOURNAL 57.3 (2017): 283-293.